# SDR CALA2025022402449

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 79,429 hours, 29,331 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFT ENTRY DOOR LIGHT ILLUMINATED AT ABOUT 90 KNOTS UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID MAC RELATED WORK ORDER 000000003130133.  DEBRIEFED THE CREW AND FOUND THE DOOR HANDLE DID NOT MOVE DURING THE LIGHT COMING ON. CYCLED DOOR HANDLE AND FOUND LIGHT DOES NOT ALWAYS EXTINGUISH WHEN DOOR IS CLOSED. PLACING AFT ENTRY DOOR L2 DOOR WARNING INDICATION ON DEFERRAL IAW MEL 5203B DOOR INDICATION NOT DEACTIVATED. DEBRIEFED THE CREW AND FOUND THE DOOR HANDLE DID NOT MOVE DURING THE LIGHT COMING ON. CYCLED DOOR HANDLE AND FOUND LIGHT DOES NOT ALWAYS EXTINGUISH WHEN DOOR IS CLOSED. PLACING AFT ENTRY DOOR L2 DOOR WARNING INDICATION ON DEFERRAL IAW MEL 5203B DOOR INDICATION NOT DEACTIVATED.  DEFERRED DIRECTLY BY TOMC CHECKED AFT ENTRY DOOR ADJUSTMENTS ,OPS CHECKED DOOR HANDLE PER AMM 52-13-00-820-801 WITHIN HANDLE LIMITS. CYCLED DOOR SEVERAL TIMES. LIGHTS COME ON  AND GOES OFF HAS IT  SHOULD PER ENTRY DOOR SENSOR (S200) TEST IAW AMM 52-71-11-710-801. ACCOMPLISHED TEST FOR AFT ENTRY DOOR SENSOR (S200) AT PSEU . SENSOR IS AT OPTIMUM GAP IAW WITH AMM 52-71-11-820-801.  REMOVED PLACARD.
